Fioricet - Overdose>
Anyone who has had problems with drug or alcohol addiction should avoid taking fioricet because of the increased risk of overdose. Individuals who have experienced suicidal thoughts or tendencies should also avoid using this medication. The likelihood of an overdose occurring increases when fioricet is taken with other opiods or alcohol.
Individuals who take fioricet should never use it longer than suggested by a doctor. The dosage should be followed strictly, and the individual should not exceed the recommended amount. Taking more fioricet than what is prescribed can lead to fatalities. Death can also occur if fioricet is combined with alcohol or other opiods.
When taking fioricet, extreme caution is advised if sedatives, muscle relaxants, tranquilizers or antidepressants are also used regularly. These medications may interact with fioricet and cause adverse reactions. In this case, it may be a good idea to discuss other pain relief options with a healthcare provider.
Fioricet should be taken as prescribed. Ignoring the dispensing instructions can result in serious consequences. The tablets should be swallowed intact. Some tablets are dissolvable, and they can be melted slowly in the mouth before being swallowed. Crushing the tablets to release the powder for inhalation or injection purposes can result in fatalities.
Combining fioricet with other narcotics or taking it in higher doses than is recommended can negatively affect the central nervous system. Overdosing can also weaken the respiratory system and drop breathing to a perilous level. Some patients experience seizures after taking too much fioricet or mixing it with hazardous substances.
The signs of a fioricet overdose include a decreased heartbeat, shallow breathing, fainting, weakened muscles, low blood pressure and severe sleepiness that may lead to coma, heart failure or death. Other signs of an overdose are seizures, clammy or cold skin, and constricted pupils.
Fioricet should not be shared with anyone else and should be kept away from children. This medication can cause withdrawal symptoms when an individual stops taking it. The longer it is taken, the more likely withdrawal will occur. To avoid serious withdrawals, do not abruptly discontinue use. Follow a doctor’s instructions for reducing the dosage.